Anisotropic nonlinear Neumann problems

2011
journal article
article
58
cris.lastimport.wos2024-04-09T19:34:38Z
dc.contributor.authorGasiński, Leszek - 128012 pl
dc.contributor.authorPapageorgiou, Nikolaos S.pl
dc.date.accessioned2019-05-16T13:41:30Z
dc.date.available2019-05-16T13:41:30Z
dc.date.issued2011pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number3-4pl
dc.description.physical323-354pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume42pl
dc.identifier.doi10.1007/s00526-011-0390-2pl
dc.identifier.eissn1432-0835pl
dc.identifier.issn0944-2669pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/74965
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa - Użycie niekomercyjne 4.0 Międzynarodowa*
dc.rights.licenceCC-BY-NC
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/legalcode.pl*
dc.share.typeinne
dc.subtypeArticlepl
dc.titleAnisotropic nonlinear Neumann problemspl
dc.title.journalCalculus of Variations and Partial Differential Equationspl
dc.typeJournalArticlepl
dspace.entity.typePublication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month